# SDR SIMA20250618001

- Difficulty date: June 18, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000594
- Aircraft time: 22,361 hours, 14,855 cycles
- Engine: Ge CF348E5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Insert
- Condition: Cracked
- Location: Bleed Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 1 LEAK FOLLOWED BY FAIL. BLEED 1 LEAK DESCENDING THROUGH FL210. RAN QRH PROCEDURE AND DID NOT CLEAR.DUMP BUTTON STILL PUSHED IN. BLEED 1 LEAK POPPED UP AGAIN DURING TAXI IN EMERGENCY DECLARED. INTEROGATED CMC AND FOUND FAULT CODE 36216007AM1 AND 36216007AM2. FOLLOWED FIM 36-21-00-810-813A BLOCKS 1,2,3 AND 8, FOUND CERAMIC INSERT CRACKED IN LH BLEED/PACK ODS LOOP 3 CHANNEL 2. RAR CERAMIC INSERT IN LH BLEED/ PACK ODS LOOP 3 CHANNEL 2 IAW AMM 36-20-01/400. FAULT CLEARED AND OPS CHK GOOD FOR CHANNEL.REF AML LOG PAGE # FOR TDMI NUMBER FOR LH BLEED/PACK ODS LOOP 3 CHANNEL 1.NO FURTHER DEFECTS NOTED.
